Some generalizations of Prokhorov's results on Khinchin-type inequalities for polynomials

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

In this paper, we prove the Khinchin-type inequality (E|f(ξ)|p)1/p ≦ C(p, d) E|f(ξ)| for polynomials in components of random vectors in a space with logarithmically concave density.

Original languageEnglish (US)
Pages (from-to)644-647
Number of pages4
JournalTheory of Probability and its Applications
Volume45
Issue number4
DOIs
StatePublished - Dec 2000

Keywords

  • Khinchin-type inequalities

Fingerprint Dive into the research topics of 'Some generalizations of Prokhorov's results on Khinchin-type inequalities for polynomials'. Together they form a unique fingerprint.

Cite this